# SDR 98ZZZX2017

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31AS
- Make and model: Snias AS350B2
- Aircraft serial: 2689
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: T/R
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS ARE CRACKED BEYOND LIMITS.  REPLACED WITH NEW SET.
